Volume 12, issue 4 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 2677–3220
Issue 5, 2141–2676
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Local Floer homology and infinitely many simple Reeb orbits

Mark McLean

Algebraic & Geometric Topology 12 (2012) 1901–1923
Bibliography
1 A Abbondandolo, M Schwarz, On the Floer homology of cotangent bundles, Comm. Pure Appl. Math. 59 (2006) 254 MR2190223
2 A Abbondandolo, M Schwarz, Floer homology of cotangent bundles and the loop product, Geom. Topol. 14 (2010) 1569 MR2679580
3 M Abouzaid, A cotangent fibre generates the Fukaya category, Adv. Math. 228 (2011) 894 MR2822213
4 M Abouzaid, P Seidel, An open string analogue of Viterbo functoriality, Geom. Topol. 14 (2010) 627 MR2602848
5 F Bourgeois, Y Eliashberg, H Hofer, K Wysocki, E Zehnder, Compactness results in symplectic field theory, Geom. Topol. 7 (2003) 799 MR2026549
6 K Cieliebak, Handle attaching in symplectic homology and the chord conjecture, J. Eur. Math. Soc. 4 (2002) 115 MR1911873
7 J W Fish, Target-local Gromov compactness, Geom. Topol. 15 (2011) 765 MR2800366
8 A Floer, H Hofer, D Salamon, Transversality in elliptic Morse theory for the symplectic action, Duke Math. J. 80 (1995) 251 MR1360618
9 V L Ginzburg, The Conley conjecture, Ann. of Math. 172 (2010) 1127 MR2680488
10 V L Ginzburg, B Z Gürel, Local Floer homology and the action gap, J. Symplectic Geom. 8 (2010) 323 MR2684510
11 D Gromoll, W Meyer, Periodic geodesics on compact riemannian manifolds, J. Differential Geometry 3 (1969) 493 MR0264551
12 U Hryniewicz, L Macarini, Local contact homology and applications arXiv:1202.3122
13 D McDuff, D Salamon, J-holomorphic curves and symplectic topology, 52, Amer. Math. Soc. (2004) MR2045629
14 M McLean, Computability and the growth rate of symplectic homology arXiv:1109.4466
15 M McLean, Lefschetz fibrations and symplectic homology, Geom. Topol. 13 (2009) 1877 MR2497314
16 M McLean, The Growth Rate of Symplectic Homology and Affine Varieties, Geom. Funct. Anal. 22 (2012) 369 MR2929069
17 A Oancea, A survey of Floer homology for manifolds with contact type boundary or symplectic homology, from: "Symplectic geometry and Floer homology. A survey of the Floer homology for manifolds with contact type boundary or symplectic homology", Ensaios Mat. 7, Soc. Brasil. Mat. (2004) 51 MR2100955
18 A Oancea, The Künneth formula in Floer homology for manifolds with restricted contact type boundary, Math. Ann. 334 (2006) 65 MR2208949
19 D A Salamon, J Weber, Floer homology and the heat flow, Geom. Funct. Anal. 16 (2006) 1050 MR2276534
20 D Salamon, E Zehnder, Morse theory for periodic solutions of Hamiltonian systems and the Maslov index, Comm. Pure Appl. Math. 45 (1992) 1303 MR1181727
21 P Seidel, A biased view of symplectic cohomology, from: "Current developments in mathematics, 2006" (editors B Mazur, T Mrowka, W Schmid, R Stanley, S T Yau), Int. Press (2008) 211 MR2459307
22 M Vigué-Poirrier, D Sullivan, The homology theory of the closed geodesic problem, J. Differential Geometry 11 (1976) 633 MR0455028
23 C Viterbo, Functors and computations in Floer homology with applications, Part II., preprint
24 C Viterbo, Functors and computations in Floer homology with applications. I, Geom. Funct. Anal. 9 (1999) 985 MR1726235